Stochastic variational inequalities of parabolic type. (English) Zbl 0701.60059

This paper considers stochastic partial differential equations of parabolic type with reflection. The major contribution is a construction of continuous, strong solutions to the differential equation under consideration. This is a very nice result, and strengthens previous results, but is obtained under somewhat stronger conditions on the coefficients of the differential equations than have previously been assumed. A further restriction is that only real-valued processes are considered.
Reviewer: S.Meyn


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI


[1] A. Bensoussan and J. L. Lions, Applications of Variational Inequalities in Stochastic Control, North-Holland, Amsterdam, 1982.
[2] H. Br?zis, Probl?mes unilat?raux, J. Math. Pures Appl. 51 (1972), 1-164.
[3] G. Duvaut and J. L. Lions, Les in?quations en m?canique et en physique, Dunod, Paris, 1972. · Zbl 0298.73001
[4] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1977. · Zbl 0361.35003
[5] N. V. Krylov and B. L. Rozovskii, On the Cauchy problem for linear stochastic partial differential equations, Math USSR-Izv. 11 (1977), 1267-1284. · Zbl 0396.60058
[6] J. L. Lions, Quelques m?thodes de r?solution des probl?mes aux limites nonlin?aires, Dunod, Gauthier-Villars, Paris, 1969.
[7] J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math 20 (1967), 493-519. · Zbl 0152.34601
[8] P. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1984), 511-537. · Zbl 0598.60060
[9] J. L. Menaldi, Stochastic variational inequality for reflected diffusion, Indiana Math. J. 32 (1983), 733-744. · Zbl 0514.60064
[10] M. M?tivier, Semimartingales, de Gruyter, Berlin, 1982.
[11] E. Pardoux, Equations aux deriv?es partielles stochastiques nonlin?aires monotones, Th?se, Paris-Sud, Orsay, 1975.
[12] E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes, Stochastics 3 (1979), 127-167. · Zbl 0424.60067
[13] A. Rascanu, Existence for a class of stochastic parabolic variational inequalities, Stochastics 5 (1981), 201-239. · Zbl 0467.60060
[14] A. Rascanu, On some stochastic parabolic variational inequalities, Nonlinear Anal. Theory Meth. Applic. 6 (1982), 75-94. · Zbl 0482.60061
[15] Y. Saisho, Stochastic differential equations for multi-dimensional domain with reflection, Probab. Theory Rel. Fields 74 (1987), 455-477. · Zbl 0591.60049
[16] D. W. Stroock and S. R. S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math. 24 (1971), 147-225. · Zbl 0227.76131
[17] H. Tanaka, Stochastic differential equations with reflecting boundary conditions in convex regions, Hiroshima Math. J. 9 (1979), 163-177. · Zbl 0423.60055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.